# SDR HYIA20150108001

- Difficulty date: January 5, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: 402C0468
- Aircraft time: 24,163 hours, 30,215 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  ALL DOORS REMAINED SECURE IN FLIGHT.  ADJUSTED THE EMER EXIT WARNING SWITCH IAW MM 52-70-00 WITH NO FURTHER DEFECT NOTED.
